# SDR AALA202405209633

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ENVIRONMENTAL CONTROL SYSTEM BAY (CENTER WING SECTION REAR SPAR) HORIZONTAL STIFFENER AT STA 663, RBL 6L.16. REPLACED STIFFENER PER AARD 51-00-05-01,.
